| Model Number |
DFT415 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Blurred Vision (2137); Visual Impairment (2138); Visual Disturbances (2140)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
A sample device was not returned for analysis.Complaint history and product history records were reviewed and documentation indicated the product met release criteria.Root cause has not been identified.There have been no other complaints reported in the lot number.The manufacturer internal reference number is: (b)(4).
Event or Problem Description
A consumer reported following an intraocular lens implant procedure, the consumer cannot see distance or close.Additional information has been requested and received which states consumer called regarding issue, states having double vision, focus is about 2-6 feet.He states surgeon told him the manufacturer told him to put in one eye for distance and one eye for near.Consumer states he had additional surgery on left eye - due to clouding of vision about a week after surgery.Surgeon has tried multiple pairs of glasses.Surgeon was planning on "laser" and now states he is not going to any additional procedures.Additional information has been requested.There are 2 files associated with these events.This is for the left eye.